The mysterious fear of vaping in America continues to worsen.
The Centers for Disease Control and Prevention said last week that the number of possible e-cigarette-related lung diseases has increased to 215, with 25 countries now reporting cases. Additional lung diseases are also being investigated by the CDC and FDA. At least one person has died so far.
Health officials still do not know exactly what causes the epidemic, but vaping seems to be a common link between affected patients. Many patients report having used electronic cigarette products with liquids that contain cannabinoid ingredients, such as THC.
Meanwhile, the CDC urges people concerned about specific health risks to consider not using e-cigarette products. The list of symptoms associated with the disease is likely to increase, but so far patients have reported the following:
- cough, shortness of breath or chest pain
- nausea, vomiting or diarrhea
- fatigue, fever, or weight loss
Electronic cigarette users who experience symptoms such as these should seek immediate medical attention says the CDC. You can learn more about the epidemic and stay up-to-date with the latest information on the CDC website.